# SDR UPS01436143

- Difficulty date: June 15, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- Aircraft time: 74,753 hours, 20,928 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FWD CARGO COMPT TIE DOWN TRACK FOUND CRACKED AT LBL 25 BS 560 - 570 AREA AS MARKED.  TIE DOWN TRACK REPAIRED AS PER SRM 53-10-05 FIG 5.
